This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Urinary Incontinence With Mirtazapine

Arun Kunwar, Subhdeep Virk, and Prakash S. Masand

Published: May 12, 2002

Article Abstract

Letter to the Editor

Sir: Urinary incontinence is an uncommon side effect of antidepressant therapy. To our knowledge, based on a literature review incorporating a MEDLINE search from 1996 to present, there is no report of urinary incontinence with mirtazapine. We report a patient who developed nocturnal urinary incontinence while taking mirtazapine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 63

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...